×

Found 65 Documents (Results 1–65)

100
MathJax

A complete topological classification of the space of Baire functions on ordinals. (English. Russian original) Zbl 1418.54007

Sib. Math. J. 59, No. 6, 1006-1013 (2018); translation from Sib. Mat. Zh. 59, No. 6, 1268-1278 (2018).
MSC:  54C35 03F15
PDF BibTeX XML Cite
Full Text: DOI

On a homeomorphism between the Sorgenfrey line \(S\) and its modification \(S_P\). (English. Russian original) Zbl 1408.54008

Math. Notes 103, No. 2, 259-270 (2018); translation from Mat. Zametki 103, No. 2, 258-272 (2018).
MSC:  54F05 54D80 54F65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification